# SDR FDEA200907112582

- Difficulty date: July 11, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- Aircraft time: 58,997 hours, 36,916 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Power Unit
- Part number: 591005015
- Part serial: 4025
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SYS B HYD SYS FAILED INFLT B HYD INDICATED ZERO GAL & PRESSURE BEGAN TO DECREASE BELOW 200 PSI.  EVALUATION SHOWS LEAK FROM UPPER RUDDER AREA.  F/E NOTED DECREASING "B" SYS QTY & MONITORED QTY & PRESSURE.  AS PRESSURE DECREASED,  AS SOON AS NR 2 "B" PUMP LOW PRESSURE LIGHT STARTED TO  FLICKER, TURNED OFF BOTH "B" PUMPS.  NO LOW PRESSURE LIGHT NOTED ON NR 1 "B" PUMP. CAUSE LIKELY UPPER RUDDER ACTUATOR FAILURE.  REMOVED RUDDER POWER UNIT IAW AMM 27-20-141-2.   INSTALLED NEW POWER UNIT REF AMM 27-20-141-2.  PERFORMED LEAK CHECK WITH ALL 3 ENGS, RUDDER FULL DEFLECTION IN BOTH DIRECTIONS,  NO LEAKS NOTED.  ACCOMPLISHED ADJUSTMENT AND TEST IAW AMM 27-20-141-2.  OPS CK NORMAL.
